# SDR SWAA2023013186605

- Difficulty date: December 30, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Beam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AT AFT WET AREA FLOOE SUPPORT BEAM UPPER CAP FASTENERS HOLES LBL-24 TO LBL45 STA 986.5 MKD DOTS<[01] REMOVED FASTENER (1EA) AT FLOOR BEAM STA 986.5 LBL 45 FOR ACCESS TO CORROSION REMOVAL PER REF SRM 51-40-02-0G-0.;[02] REMOVED CORROSION AT FLOOR BEAM UPPER CAP STA 986.5 LBL24 TO LBL45 PER RE SRM 51-10-02-0G-0.;[03] VERIFIED STEP 1 AND 2;[04] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.115  TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[05] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED ON LBL -45 AROUND THE HOLE IS 0.087  TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[06] CORROSION ON LBL 45 AROUND FASTENER HOLE IS WORKED ON TTG8Q00H0A7M;[07] CORROSION OUT OF LIMITS ON LBL 45 AROUND FASTENER HOLE. WORKED ON TTG8Q00H0A7M;[08] VERIFIED STEPS 6 AND 7;[09] EVALUATED REWORKED AREA OF STA 986.5 LBL 24 TO LBL 44 FOUND WITHIN LIMITS AS PER EA M-21-153-00612 / 8694806 CUSTOMER CARD TTG8Q00H1LDL;[10] ACCOMPLISHED EA M-21-153-00612 / 8694806 ON CUSTOMER CARD TTG8Q00H1LDL;[11] VERIFIED STEPS 9 AND 10.
